67.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Exemestane and sleep deprivation

3 REPLIES 3
Skomer
Member

Re: Exemestane and sleep deprivation

Hi, I’m just about to start on Exemestane but had similar problems with tamoxifen. My homeopath recommended magnesium 400mg and they help. Can I ask what brand you are on? 

 

m123
Member

Re: Exemestane and sleep deprivation

I also have this, especially after starting exemestane a month ago, and I'm worried about it affecting work. I was hoping it'd settle down after a few months. My oncologist gave me some mild sleeping tablets which didn't help. I've tried exercise and yoga and neither seem to make much difference.

SaskiaE_BCN
Community Manager

Re: Exemestane and sleep deprivation

Hi smclaire,

Thank you for your post. Sorry to read about these side effects of your treatment. Our specialist breast cancer nurses are available to chat through your treatment with you. They are available on 0808 800 6000.

They are available Monday-Friday, 9am-4pm and Saturday's from 9am-1pm.

Alternatively, if you don't feel like chatting, you can post this message directly to the Ask Our Nurses board, where a nurse can reply directly to you. 

Sending you our best wishes,

Saskia 

smclaire
Member

Exemestane and sleep deprivation

Hi all, I’ve been taking exemestane with zoladex now for over 3 months, having been changed from Tamoxifen and my sleep is so disturbed it’s really becoming difficult. I literally wake up every 2 hours at least. My night sweats have improved but I usually get hot once I wake up so I don’t know if it’s the night sweats disturbing me or me waking triggers the heat??  I literally can’t remember the last time I slept for more than a couple of hours! I’m back at work now and can see this being a problem.

has anyone had experience with the other AI’s or medication to help? I get the usual joint stiffness and my hands are weak and puffy in the mornings but otherwise I’m ok it’s just the sleep that’s the major problem . I